Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 18, 2016Wheeler County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 18, 2016, 4:10 PM EDT for Wheeler County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2016, 4:10 PM EDT (20:10 UTC)
Expired
Aug 18, 2016, 4:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 107 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WWUS82 KFFC 182010
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU AUG 18 2016
 
GAZ111-112-182045-
WHEELER GA-MONTGOMERY GA-
410 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER AND
SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 445 PM EDT...

AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBER CITY...OR 7
MILES NORTH OF HAZLEHURST...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UVALDA...JORDAN AND CHARLOTTEVILLE. 

LAT...LON 3194 8267 3198 8271 3209 8266 3205 8247
      3197 8248 3196 8250 3195 8248 3195 8249
      3196 8253 3196 8257 3193 8259 3194 8260
      3193 8261 3192 8264
TIME...MOT...LOC 2010Z 292DEG 13KT 3197 8260 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:15 PM EDT, 55 minutes earlier.

Area forecast discussion, Aug 18, 3:15 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
315 PM EDT THU AUG 18 2016

.SHORT TERM /Tonight through Friday Night/...

Regional set-up across the area at AFD time features subtropical
ridging aloft over the southeastern states...with a string of mid-
level vort maxes/enhanced westerly flow extending from Texas NNE
into the TN Valley/western Carolinas. An impressive plume of
moisture evident on IR satellite/WV imagery compliments this area
well. That in mind, moisture will be enhanced across our northern
tier of counties this afternoon/evening. This moisture combined with
weak DCVA from aforementioned vort maxes should allow for decent
coverage of convection thru the rest of today...though any stolen
energy from morning TN MCS may make it a touch harder for the
atmosphere to get going. Will monitor trends.

In addition, a weak trough axis extends SSW from a weak/remnant sfc
low off Jersey coastline. This boundary becomes more diffuse from S
Carolina into Ga but likely exists somewhere along a Columbus to
Macon line. Recent satellite loop suggests TN MCS outflow may be
merging with the trough axis amidst diurnal heating to enhance lift.
This is responsible for the convection across central Ga.
Elsewhere...mainly looking at a diurnal trend in coverage...with the
exception of any lingering mesoscale boundaries. Weak shear with
moderate instability (MLCAPE 2000-3000J/KG)will yield single-cell
"pulse" convection and perhaps a few mergers with the potential for
a few strong storms to produce gusty winds and heavy rain. Corfidi
vectors (from 12z sounding) yielding values less than 10kts raises
concern for slow moving storms and potential localized flash flood
threat. Expect a slow wane to the activity overnight.

For Friday, subtropical ridging scoots a little south and
west...exposing north Ga to the elongated moisture plume discussed
previously along with more enhanced westerly flow. This will allow
highest coverage of storms across this area...especially in the
afternoon. With mid level flow between 20-25kt would not be
surprised to see a few storm clusters...with scattered single cell
convection elsewhere. High temps will range from upper 80s/low 90s
north and mid 90s south.

Kovacik

.LONG TERM /Saturday through Thursday/...

A trough approaching the Great Lakes will continue to dig eastward
through the weekend; meanwhile the Bermuda High [which was
dominating our sensible weather the past week or so] will retreat to
the east. A cold front associated with this trough will be drapedacross
the central CONUS and slowly edging closer toward the area.

Saturday through Sunday: Ahead of this front, expect increased
mid/upper level moisture to move south through the area as stacked
SW flow increases. This will give way to better chances of
precipitation across the area, especially across north GA. While
the front is still hanging back to the west, the flow will still
be fairly weak yielding a bit slower storm motion, that is until
Sunday night when more organized (and albeit faster moving) storms
may develop as the front nears. So feel in addition to storms,
there will be the flood potential given PWAT values will be above
normal. Any storms that do develop will struggle to become severe
given marginal instability. Hot and humid conditions continue.
Hold on though! An airmass change expected through the beginning
of the work week.

Sunday night through Tuesday: The models continue to trend the FROPA
faster, with the front now approaching our northern counties by
Sunday night. The front will act as a catalysis for
thunderstorm/precipitation through the late evening hours,
diminishing by sunrise. The front will push through Monday with
the front becoming stalled just south of the CWA by Monday night.
High pressure behind the front, along with sufficient subsident
flow will help keep conditions dry for much of the area. Although,
if the front stalls a bit further north, there could be some
showers/thunderstorms across the southern tier. High temperatures
will not be as warm, with values in the upper 80s to low 90s. With
lower dewpoints/drier air, it will feel "cooler" as compared to
the last week or so. But the most drastic change will be our low
temperatures...mid/upper 60s across northern GA, around 70 across
the central/southern tier. A subtle but appreciated period of
relief.

Wednesday through Thursday: The sfc high across the Ohio River
Valley will move off the New England coast. This will usher in
southerly flow with some mid level vort maxs eroding the mid level
ridging by the latter half of the work week. Given this, feel the
chance of precipitation will increase, but not expecting
widespread coverage. Temperatures/dewpoints will slowly rebound.

26

&&

AVIATION...
18Z Update...
Storms have begun to pop up across the state. Expect coverage to
increase thru mid afternoon and all TAF sites include a TEMPO thru
~22/23z to reflect this. Coverage should wane after midnight where
possible SCT-BKN mid level deck may prevail thru sunrise. By 15z
or so Friday will see diurnal cu field begin to develop (albeit
bases a little lower than today). Possible AHN may briefly go MVFR
before sunrise. Humid airmass will likely trigger convection by
17 or 18z again Friday...especially over northern TAF sites. Winds
remain on the west side generally light between 5-10kt...minus any
convective activity. No restrictions to VSBYs expected.

//ATL Confidence...18Z Update...
Medium to high on all elements.

Kovacik

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  73  90 /  30  50  40  40
Atlanta         74  90  73  89 /  30  50  30  50
Blairsville     67  84  67  82 /  30  60  40  60
Cartersville    72  89  71  88 /  30  50  40  50
Columbus        75  93  74  91 /  40  40  30  30
Gainesville     72  88  72  87 /  30  50  40  50
Macon           73  93  74  92 /  40  50  30  30
Rome            72  88  71  88 /  30  60  40  50
Peachtree City  72  90  72  89 /  30  50  30  40
Vidalia         75  94  75  95 /  30  50  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Kovacik
LONG TERM....26
AVIATION...Kovacik
Hazardous weather outlook, Aug 18, 3:37 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU AUG 18 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
337 PM EDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THROUGH THIS EVENING.

WEATHER HAZARDS EXPECTED...
GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. THE
BEST CHANCES FOR STORMS STAYS ACROSS NORTH GEORGIA THROUGH THE
WEEKEND AS MOISTURE AXIS MOVES SLOWLY INTO THE STATE. SOME OF THE
STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. VERY HEAVY
RAIN CAN ALSO BE EXPECTED THAT MAY CAUSE MINOR FLOODING OF CREEKS
AND STREAMS FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 18, 3:45 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT THU AUG 18 2016

GAZ053-182015-
COWETA GA-
345 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 415 PM EDT...

AT 345 PM EDT...A STRONG THUNDERSTORM WAS OVER ARNCO-SARGENT...OR
NEAR NEWNAN...MOVING EAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...PEACHTREE
CITY...TYRONE...MORELAND...SHARPSBURG...TURIN...EAST NEWNAN...THOMAS
CROSSROADS...HANDY...ARNCO-SARGENT...MADRAS...DUNAWAY
GARDENS...PLANT YATES AND CANNONGATE.

LAT...LON 3345 8498 3344 8494 3345 8492 3347 8491
      3349 8488 3350 8461 3348 8462 3344 8463
      3339 8460 3327 8463 3332 8497 3337 8499
TIME...MOT...LOC 1945Z 277DEG 20KT 3340 8489
Local storm report, Aug 18, 3:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT THU AUG 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     DARWIN SUBDIVISION      33.55N  83.17W
08/18/2016                   GREENE             GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN NEAR MILE MARKER 132 ON I-20
            BLOCKING PART OF THE ROADWAY.

&&

EVENT NUMBER FFC1600593

RWILLIS
Special weather statement, Aug 18, 3:55 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT THU AUG 18 2016

GAZ001>003-182045-
DADE GA-CATOOSA GA-WALKER GA-
355 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DADE...CATOOSA AND
NORTHERN WALKER COUNTIES UNTIL 445 PM EDT...

AT 354 PM EDT...A STRONG THUNDERSTORM WAS OVER CHICKAMAUGA...OR 10
MILES WEST OF RINGGOLD...MOVING EAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RINGGOLD...FORT
OGLETHORPE...ROSSVILLE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
LAKEVIEW...CHATTANOOGA  VALLEY...GRAYSVILLE...BLUE
SPRING...BOYNTON... NOBLE...COOPER HEIGHTS...BEAUMONT...ROCK
SPRING...INDIAN SPRINGS... FAIRVIEW...WOOD STATION AND APISON.

LAT...LON 3497 8498 3497 8500 3492 8501 3491 8502
      3488 8501 3486 8503 3486 8506 3482 8506
      3481 8512 3482 8513 3477 8514 3473 8516
      3481 8546 3498 8538 3499 8498
TIME...MOT...LOC 1954Z 279DEG 16KT 3489 8529
Special weather statement, Aug 18, 4:00 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT THU AUG 18 2016

GAZ086-098-182030-
TREUTLEN GA-EMANUEL GA-
400 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TREUTLEN AND SOUTHERN
EMANUEL COUNTIES UNTIL 430 PM EDT...

AT 400 PM EDT...A STRONG THUNDERSTORM WAS NEAR OAK PARK...OR 10 MILES
EAST OF SOPERTON...MOVING EAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...STILLMORE...OAK PARK...NUNEZ...GILLIS
SPRINGS...COVENA...LEXSY AND NORRISTOWN.

LAT...LON 3252 8215 3248 8218 3242 8219 3235 8225
      3235 8224 3232 8224 3232 8236 3234 8238
      3234 8239 3235 8241 3234 8251 3255 8250
      3254 8212
TIME...MOT...LOC 2000Z 256DEG 5KT 3240 8241
Special weather statement, Aug 18, 4:06 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU AUG 18 2016

GAZ042-043-182030-
CARROLL GA-DOUGLAS GA-
406 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND
SOUTHWESTERN DOUGLAS COUNTIES UNTIL 430 PM EDT...

AT 405 PM EDT...A STRONG THUNDERSTORM WAS OVER SEATON LAKE...OR 9
MILES EAST OF CARROLLTON...MOVING EAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WHITESBURG...FAIRPLAY...SEATON LAKE...BYERS CROSSROADS AND HANNAH.

LAT...LON 3363 8498 3364 8473 3362 8474 3363 8475
      3359 8481 3355 8483 3352 8482 3351 8483
      3352 8485 3350 8485 3348 8490 3345 8492
      3345 8497 3346 8498 3345 8499 3345 8502
TIME...MOT...LOC 2005Z 279DEG 5KT 3354 8492
Special weather statement, Aug 18, 4:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU AUG 18 2016

GAZ111-112-182045-
WHEELER GA-MONTGOMERY GA-
410 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER AND
SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 445 PM EDT...

AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBER CITY...OR 7
MILES NORTH OF HAZLEHURST...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UVALDA...JORDAN AND CHARLOTTEVILLE.

LAT...LON 3194 8267 3198 8271 3209 8266 3205 8247
      3197 8248 3196 8250 3195 8248 3195 8249
      3196 8253 3196 8257 3193 8259 3194 8260
      3193 8261 3192 8264
TIME...MOT...LOC 2010Z 292DEG 13KT 3197 8260

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:02 PM EDTSpecial Weather StatementFFCGwinnett28 min
Aug 17, 8:08 PM EDTSpecial Weather StatementFFCSpalding37 min
Aug 17, 8:29 PM EDTSevere Thunderstorm WarningFFCOglethorpe46 min
Aug 17, 9:17 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe58 min
Aug 17, 10:11 PM EDTFlash Flood WarningFFCClarke, Oconee, Oglethorpe6 hr
Aug 18, 4:15 AM EDTSpecial Weather StatementFFCUpson45 min
Aug 18, 1:01 PM EDTSpecial Weather StatementFFCUpson29 min
Aug 18, 1:04 PM EDTSpecial Weather StatementFFCHancock26 min
Aug 18, 1:15 PM EDTSpecial Weather StatementFFCLumpkin30 min
Aug 18, 1:52 PM EDTSpecial Weather StatementFFCWilkes23 min
Aug 18, 2:10 PM EDTSpecial Weather StatementFFCWashington35 min
Aug 18, 2:32 PM EDTSpecial Weather StatementFFCJohnson43 min
Aug 18, 3:13 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro25 min
Aug 18, 3:36 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens39 min
Aug 18, 3:45 PM EDTSpecial Weather StatementFFCCoweta30 min
Aug 18, 3:48 PM EDTSevere Thunderstorm WarningFFCCoweta18 min
Aug 18, 3:55 PM EDTSpecial Weather StatementFFCCatoosa50 min
Aug 18, 4:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Aug 18, 4:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Aug 18, 4:12 PM EDTSpecial Weather StatementFFCToombs33 min
Aug 18, 4:27 PM EDTSpecial Weather StatementFFCPolk33 min
Aug 18, 4:33 PM EDTSpecial Weather StatementFFCWhitfield27 min
Aug 18, 4:35 PM EDTSpecial Weather StatementFFCBartow25 min
Aug 18, 4:50 PM EDTSpecial Weather StatementFFCFayette25 min
Aug 18, 5:28 PM EDTFlash Flood WarningFFCClarke6 hr
Aug 18, 5:35 PM EDTSpecial Weather StatementFFCCobb, Paulding25 min
Aug 18, 5:40 PM EDTSpecial Weather StatementFFCDade35 min
Aug 18, 5:51 PM EDTSpecial Weather StatementFFCDeKalb39 min
Aug 18, 6:13 PM EDTSpecial Weather StatementFFCGwinnett47 min
Aug 18, 6:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 18, 6:21 PM EDTSpecial Weather StatementFFCWalton24 min
Aug 18, 6:44 PM EDTSpecial Weather StatementFFCDeKalb61 min
Aug 18, 6:51 PM EDTSpecial Weather StatementFFCBarrow, Jackson24 min
Aug 18, 7:16 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison44 min
Aug 18, 7:20 PM EDTSpecial Weather StatementFFCCrisp40 min
Aug 18, 7:39 PM EDTFlash Flood WarningFFCBarrow, Jackson6 hr
Aug 18, 7:53 PM EDTSpecial Weather StatementFFCHall37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.